MathSciNet Relay Station
MathSciNet bibliographic data
MR1363806 58G32
Enchev, Ognian; Stroock, Daniel W. Towards a Riemannian geometry on the path space over a Riemannian manifold. J. Funct. Anal. 134 (1995), no. 2, 392–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement